# SDR R61A2024100100442

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N217JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700171
- Aircraft time: 41,254 hours, 26,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17021154002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT WAS PARKED AT THE GATE. THE JETBRIDGE MADE CONTACT W/ FUSELAGE AT AN ANGLE W/ THE BACK CORNER OF THE JETBRIDGE MAKING CONTACT W/ ACFT FIRST CAUSING ACFT TO HEEL. THE NOSE WHEELS HAD TURNED TO THE RIGHT AFTER THE JETBRIDGE HIT. REPAIRED LH FUSELAGE SKIN BETWEEN FS 20 AND FS 22 AND STRINGERS 14L AND 16L IAW ETD 2023-170-014980 REV E DATED 9/25/2024. SEE 1 VISION W.O. 3750 NR 2.1 FOR DETAILS OF REPAIR.
